Sounds like you are having a detox reaction. But as the other poster said, you may be allergic.
You need to be very, very, careful. SSRI's....especially at the doseage you are taking, is very hard on the liver.....and really, the whole body.
You have, IMHO, a very bad mix. You are on birth control pills, which cause terrible candida. You are also on Luvox, and a very high dose at that. Both of these drugs are really wreaking havoc on many systems in your body. While I would never try to dispense any medical advice, I am very much for people trying to get to the root of their health issues without the use of SSRI's. They are just too dangerous. While I have no desire to sound like I'm giving unsolicited advice, I have had so many close friends and associates who really had terrible issues and problems with SSRI anti-depressants like Luvox.
At the very least, please educate yourself with exactly what they do to the brain, and why, in the long run, they may not be the answer to problems you may be having.
A book by Harvard-educated doctor named Dr. Glenmullen called "Prozac Backlash" explains very succinctly why the drugs can be very bad for some people. Dr. Ann Blake Tracy has written a book also, called, "Prozac; Panacea or Pandora?" Both of these experts do know what they are talking about and both have done enough research and treated enough people to understand the danger in taking SSRI drugs.
Again...I don't want to alarm you or sound like I'm giving unsolicited advice....but I do know that a congested liver and bowel can and does cause depression. If you went onto Luvox for depression, perhaps liverflushing can help greatly.